Pacific Journal of Mathematics

Entire functions.

A. C. Schaeffer

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 351-362.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044134

Mathematical Reviews number (MathSciNet)
MR0080151

Zentralblatt MATH identifier
0071.28703

Subjects
Primary: 30.0X

Citation

Schaeffer, A. C. Entire functions. Pacific J. Math. 6 (1956), no. 2, 351--362. https://projecteuclid.org/euclid.pjm/1103044134


Export citation

References

  • [1] S. Agmon, Functionsof exponentialtype in an angle arid singularities of Taylor scries, Tans Amer. Math. Soc, 70 (1951), 492-508.
  • [2] R. P. Boas, Jr., Entire Functions, Academic Press, New York.
  • [3] Bull. Amer. Math. Soc, 60 (1954), 97.
  • [4] R. J. Dufin and A. C. Schaeffer, Pocer scries lilh bounded coefficients, Amer. J. Math., 67 (1945), 141-154.